Čebyšev's Type Inequalities for Functions of Selfadjoint Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2010) Čebyšev's Type Inequalities for Functions of Selfadjoint Operators in Hilbert Spaces. Linear and Multilinear Algebra, 58 (7). pp. 805-814. ISSN 0308-1087

Abstract

Some inequalities for continuous synchronous (asynchronous) functions of selfadjoint linear operators in Hilbert spaces, under suitable assumptions for the involved operators, are given.

Dimensions Badge

Altmetric Badge

Additional Information

Online ISSN: 1563-5139

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7382
DOI https://doi.org/10.1080/03081080902992104
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19715. selfadjoint operators, synchronous functions, asynchronous functions, monotonic functions, Čebyšev inequality, functions of selfadjoint operators, inequalities, Hilbert spaces
Citations in Scopus 23 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login